# SDR 20000808SH003

- Difficulty date: May 22, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 1,331 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Sleeve
- Part number: 41002979103
- Condition: Contaminated
- Location: Bypass Spool
- Part time: 1,331 hours
- Component: Servo Actuator, Textron
- Component part number: 206076062107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TAKEOFF, COLLECTIVE LEVER MOVEMENT WAS RESTRICTED.  TAKEOFF ABORTED, COLLECTIVE SERVO REPLACED.  SHOP INSPECTION REVEALED SERVO BYPASS SPOOL WAS BINDING IN BYPASS SPOOL SLEEVE.  THIS CAUSED PRIMARY CONTROL SPOOL HYDRAULIC NULL TO SHIFT LIMITING SERVO ACTUATOR MOVEMENT.  SPOOLS AND SLEEVE CONTAMINATED WITH SOME TYPE OF COATING.  THIS COATING COULD NOT BE SEEN, BUT WAS WASHED OFF.  NORMAL SPOOLS AND SLEEVE OPERATION RESTORED.  CAUSE UNKNOWN.  (X)
